MAUDE Adverse Event Report: ORTHOFIX INC SPINAL FIXATION SYSTEM; SFS MULTI-AXIAL SCREW

ORTHOFIX INC SPINAL FIXATION SYSTEM; SFS MULTI-AXIAL SCREW
Model Number 56-3635
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/19/2015
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that the pressure cap came off of the screw during a case.The surgeon removed the screw and placed another of the same size.

Brand Name
SPINAL FIXATION SYSTEM
Common Device Name
SFS MULTI-AXIAL SCREW
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5432488
Report Number3008524126-2016-00001
Device Sequence Number519493
Product Code KWQ
UDI-Device Identifier18257200055739
UDI-Public18257200055739
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number56-3635
Device Lot NumberO06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2016
Initial Report FDA Received Date02/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;